TITLE

A 17-Year-Old Patient with Pulmonary Infiltrate and Rash

PUB. DATE
January 2003
SOURCE
Clinical Infectious Diseases;1/15/2003, Vol. 36 Issue 2, p188
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
20507457

 

Related Articles

  • Rash, fever, and pharyngitis in an adolescent: Wait! Whose hoofbeats are those? Meth, Rachelle H.; Siberry, George K. // Contemporary Pediatrics;Feb2005, Vol. 22 Issue 2, p24 

    The article considers a case of a 17-year-old Caucasian boy who is developing rash on his hands and feet. The patient demonstrated that mycoplasmal pneumonia can present as severe pulmonary disease and that it can be associated with a sore throat and rash. This case has a number of features that...

  • GRANULOM ANULAR ELASTOLITIC CU CELULE GIGANTE DISEMINAT ASOCIAT CU INFILTRATE EOZINOFILICE PULMONARE TRANZITORII LOEFLLER. TĂTARU, ALEXANDRU; LUPAŞ, ŞTEFAN; TĂTARU, DAN // Clujul Medical;Sep2011, Vol. 84 Issue 3, p429 

    We present the clinical case of a 39-year-old female patient admitted for disseminated annular eruptive plates diagnosed by pathological examination as being an annular elastolytic giant cell granuloma (AEGCG), a relatively rare disease. An even more uncommon feature of the case was the...

  • Hydroxychloroquine.  // Reactions Weekly;4/12/2008, Issue 1197, p23 

    The article describes the case of a 63-year-old man who developed drug rash with eosinophilia and systemic symptoms (DRESS), while receiving hydroxychloroquine for seronegative polyarthritis. Two week after administration of hydroxychloroquine, the patient developed a rash, which began with...

  • Sirolimus.  // Reactions Weekly;Feb2015, Vol. 1539 Issue 1, p262 

    The article describes the case of pulmonary toxicity including pulmonary infiltrates and diffuse alveolar damage that developed in a 66-year-old man during treatment with sirolimus. Topics discussed include the patient's presentation to the hospital with fever and pulmonary infiltrates, his...

  • A pleural mass with pulmonary infiltrates: Clinical presentation. Ryerson, C. J.; Malhotra, S.; Lam, S.; English, J. C.; Ionescu, D. N. // Thorax;Aug2007, Vol. 62 Issue 8, p666 

    A puzzle related to a case of a 34-year-old woman having a pleural mass with pulmonary infiltrates is presented.

  • Successful treatment with tacrolimus of progressive interstitial pneumonia associated with amyopathic dermatomyositis refractory to cyclosporine. Ando, Masaru; Miyazaki, Eishi; Yamasue, Mari; Sadamura, Yukiko; Ishii, Toshihiro; Takenaka, Ryuichi; Ito, Takeo; Nureki, Shin-ichi; Kumamoto, Toshihide // Clinical Rheumatology;Apr2010, Vol. 29 Issue 4, p443 

    A 58-year-old male was admitted to our hospital because of periungual nailfold an erythema and erythematous rash on the dorsal joints of his hands and feet, but no muscle weakness. He was thus diagnosed to have amyopathic dermatomyositis. He had moderate hypoxemia and his chest computed...

  • Nitrofurantoin.  // Reactions Weekly;10/10/2009, Issue 1273, p26 

    The article describes the case of a 48-year old woman who developed interstitial lung disease while being treated with nitrofurantoin. Treatment with nitrofurantoin was discontinued after admission but the patient's condition worsened and chest x-rays confirmed that her pulmonary infiltrate was...

  • Pulmonary Histoplasmosis in Three Austrian Travelers After a Journey to Mexico. Hoenigl, M.; Schwetz, I.; Wurm, R.; Scheidl, S.; Olschewski, H.; Krause, R. // Infection;Jun2008, Vol. 36 Issue 3, p282 

    Three Austrian travelers (a 37-year-old woman, a 47-year-old woman and a 47-year-old man) presented with fever, dyspnea, thoracodynia, cephalea, arthralgia and fatigue 4 weeks after visiting a bat cave in Mexico. Computed tomography of the lungs showed bilateral nodular infiltrates in all three...

  • DERMATOLOGIC LOOK-ALIKES. Scheinfeld, Noah S. // Cortlandt Forum;Feb2008, Vol. 21 Issue 2, p37 

    The article presents cases of oral striations. The first case is a 30-year-old West African immigrant with white lines in his mouth and purple pruritic scaly papules and nodules on his body. The patient's skin biopsy revealed a lichenoid infiltrate of lymphocytes. While, the second case is a...

  • Iloprost.  // Reactions Weekly;12/5/2009, Issue 1281, p18 

    The article describes the case of a 59-year-old woman who acquired vasculitic rash while undergoing treatment with iloprost. Suffering from CREST syndrome and pulmonary hypertension, the patient had painful vasculitic rash in her legs. Dosage of the drug was increased which increased the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics